MathSciNet Relay Station
MathSciNet bibliographic data
MR785674 (86j:33008) 33A40 (33A45)
Gervois, A.; Navelet, H. Integrals of three Bessel functions and Legendre functions. I, II. J. Math. Phys. 26 (1985), no. 4, 633–644, 645–655.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement